<!DOCTYPE HTML PUBLIC "-//W3C//DTD HTML 4.0 Transitional//EN">
<HTML><HEAD>
<META http-equiv=Content-Type content="text/html; charset=US-ASCII">
<META content="MSHTML 6.00.2900.2963" name=GENERATOR></HEAD>
<BODY id=role_body style="FONT-SIZE: 10pt; COLOR: #000000; FONT-FAMILY: Arial" 
bottomMargin=7 leftMargin=7 topMargin=7 rightMargin=7><FONT id=role_document 
face=Arial color=#000000 size=2>
<DIV>
<DIV>In a message dated 10/4/2006 10:16:13 P.M. Eastern Standard Time, 
triarttt@yahoo.com writes:</DIV>
<BLOCKQUOTE 
style="PADDING-LEFT: 5px; MARGIN-LEFT: 5px; BORDER-LEFT: blue 2px solid"><FONT 
  style="BACKGROUND-COLOR: transparent" face=Arial color=#000000 size=2>If there 
  is someone out there who is familiar<BR>with this form of opiate and how it is 
  affected by the<BR>ibogaine treatment&nbsp; I would&nbsp; appreciate them 
  sharing<BR>their knowledge. One thing about this forum I have<BR>gained a lot 
  of valuable insight into others problems<BR>dilemas and unique solutions as 
  well. More helpfull<BR>encounters from complete strangers is a welcome 
  change<BR>from the sterile advice given by so many others "help"<BR>sites. 
  <BR>Thanks for the info. <BR>Boomer<BR></FONT></BLOCKQUOTE></DIV>
<DIV></DIV>
<DIV>Boomer, I wasn't addicted to Oxy's when I got my treatment but I have been 
addicted to them before and&nbsp;I am very familiar with them. I was on 
Methadone. I've been aware of a couple of people being treated with Ibogaine for 
them too. For one Oxy's are a longer acting opiate than say for instance regular 
oxycodone. Even if you take the coating off of them trying to defeat the time 
release they stick around a lot longer. I can't really explain why I just know 
that they do. It was harder for me to kick oxy's than it was to kick heroin 
probably because of the time release factor.&nbsp;I kicked both of these cold 
turkey, but the effects still apply. I don't know how much you are on, (I was 
doing 5 or 6 80's a day when I kicked them, more if I could afford them) but I 
do know that getting your dose as low as you can tolerate it will help a lot. 
I'm not saying that you have to suffer unduly, I just know that the lower you 
get your dose the easier it will be with the residual withdrawals that come with 
them. I'm sure that Sandra is aware of all of this. Some boosters after your 
initial flood dose will help with this a lot. I do know that having a good 
provider is the way to go. As for rapid detox? I went in the hospital for a poor 
man's version of rapid detox for oxy's once. I took nalexone or naltrexone 
pills, whatever they were and I was given phenobarbital and valium until I saw 
double. MAN did that suck. I stayed in the hospital&nbsp;6 days and as soon as I 
left the hospital I went and copped. I couldn't stand being sick for another 
minute. I guess the doc didn't take into account the half life of oxy's being 
time released. Plus the insurance only covers for a certain amount of time. 
Whatever it didn't work for me. I hope this helps. Keep asking questions until 
you get all the information that you need. I'm glad to see you here. Stay with 
us.&nbsp;&nbsp;&nbsp;&nbsp;&nbsp;&nbsp;&nbsp;&nbsp; 
Randy</DIV></FONT></BODY></HTML>